Advanced Search
Article Contents
Article Contents

Weak differentiability of scalar hysteresis operators

Abstract Related Papers Cited by
  • Rate independent evolutions can be formulated as operators, called hysteresis operators, between suitable function spaces. In this paper, we present some results concerning the existence and the form of directional derivatives and of Hadamard derivatives of such operators in the scalar case, that is, when the driving (input) function is a scalar function.
    Mathematics Subject Classification: Primary: 47J40, 47T20; Secondary: 34C55, 49J52.


    \begin{equation} \\ \end{equation}
  • [1]

    J.-J. Moreau, Problème d'evolution associé à un convexe mobile d'un espace hilbertien, C. R. Acad. Sci. Paris Sér. A-B, 276 (1973), A791-A794. (In French.)


    J.-J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Diff. Eq., 26 (1977), 347-374.doi: 10.1016/0022-0396(77)90085-7.


    A. Mielke, Evolution of rate independent systems, in Evolutionary Equations, vol. II (eds. C.M. Dafermos and and E. Feireisl), Handbook of Differential Equations, Elsevier/North Holland, Amsterdam, II (2005), 461-559.


    A. Mielke, F. Theil and V. I. Levitas, A variational formulation of rate-independent phase transformations using an extremum principle, Arch. Ration. Mech. Anal., 162 (2002), 137-177.doi: 10.1007/s002050200194.


    M. A. Krasnosel'skiĭ, B. M. Darinskiĭ, I. V. Emelin, P. P. Zabrejko, E. A. Lifshits and A. V. Pokrovskiĭ, An operator-hysterant, Dokl. Akad. Nauk SSSR, 190 (1970), 34-37; Soviet Math. Dokl., 11 (1970), 29-33.


    M. A. Krasnosel'skiĭ and A. V. Pokrovskiĭ, Systems with Hysteresis, Nauka, Moscow, 1983. (In Russian.)


    M. A. Krasnosel'skiĭ and A. V. Pokrovskiĭ, Systems with Hysteresis, Springer, Heidelberg, 1989.doi: 10.1007/978-3-642-61302-9.


    A. Visintin, Differential models of hysteresis, Springer, Berlin, 1994.doi: 10.1007/978-3-662-11557-2.


    M. Brokate and J. Sprekels, Hysteresis and Phase Transitions, Springer, New York, 1996.doi: 10.1007/978-1-4612-4048-8.


    P. Krejĭ, Hysteresis, Convexity and Dissipation in Hyperbolic Equations, Gakkōtosho, Tokyo, 1996.


    P. Dupuis and H. Ishii, On Lipschitz continuity of the solution mapping to the Skorokhod problem, with applications, Stochastics Stochastics Rep., 35 (1991), 31-62.doi: 10.1080/17442509108833688.


    P. Krejčí and Ph. Laurençot, Generalized variational inequalities, J. Convex Anal., 9 (2002), 159-183.


    P. Krejčí, Hysteresis in singularly perturbed problems, in Singular Perturbations and Hysteresis (eds. M.P. Mortell, R.E. O'Malley, A. Pokrovskiĭ, and V. Sobolev), SIAM, (2005), 73-100.doi: 10.1137/1.9780898717860.ch3.


    M. Brokate and P. Krejčí, Duality in the space of regulated functions and the play operator, Math. Z., 245 (2003), 667-688.doi: 10.1007/s00209-003-0563-6.


    R. Rossi, A. Mielke and G. Savaré, A metric approach to a class of doubly nonlinear evolution equations and applications, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), 7 (2008), 97-169.


    I. V. Girsanov, Lectures on Mathematical Theory of Extremum Problems, Springer, Berlin, 1972.


    D. Fraňková, Regulated functions, Math. Bohem., 116 (1991), 20-59.


    L. Prandtl, Ein Gedankenmodell zur kinetischen Theorie der festen Körper, Z. f. angew. Math., 8 (1928), 85-106. (In German.)


    A. Yu. Ishlinskiĭ, Some applications of statistical methods to describing deformations of bodies, Izv. AN SSSR Techn. Ser., 9 (1928), 583-590. (In Russian.)


    F. Preisach, Über die magnetische Nachwirkung, Z. Phys., 94 (1935), 277-302. (In German.)


    P. Krejčí, On Maxwell equations with the Preisach operator: The one-dimensional time-periodic case, Apl. Mat., 34 (1989), 364-374.


    M. Brokate, Some BV properties of the Preisach hysteresis operator, Appl. Anal., 32 (1989), 229-252.doi: 10.1080/00036818908839851.

  • 加载中

Article Metrics

HTML views() PDF downloads(88) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint